# SDR F3LA99091

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Igv
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK INSPECTION REPORTED NR 2 ENGINE INLET GUIDE VANE CRACKED AND STOP DRILLED AT 2 O'CLOCK POSITION, AFT WELD.  MAINTENANCE WELDED CRACK IAW P/W E/M 72-23-04, REPAIR 14, PAGES 901 AND 902, SUBTASK 1, 2, 3 AND 4 AND STRESS RELIEVED IAW P/W E/M 72-23-01, REPAIR 14.  (M)
